# SDR DL76L060625

- Difficulty date: August 3, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 41,160 hours, 6,375 cycles
- Engine: Pwa PW4060
- Engine time: 34,351 hours, 5,299 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 7988502
- Part serial: F11686
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT IDG VALVE STATUS LIGHT FWD TO MCO PER MEL 75-21-01C LOCKED VALVE DISP APPROVED.  REMOVED IDG AIR OIL HEAT EXCHANGER AND VALVE PER AMM.  INSTALLED IDG AIR OIL HEAT EXCHANGER VALVE PER MM NEEDS LEAK CK RAN ENG LEAK CK GOOD VOLTS FREQS GOOD MSG CLEARED MCO AND PLACARD REMOVED.
